ent-icon

Pain in nick

I have thyroid and i feel pain on Nick and pain on join i feel lazy all time i am taking thyrox 25 but i am not feel better what to do
views-icons 15 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Vinay S Bhat
ENT/ Otorhinolaryngologist 7 yrs exp Puducherry

Free 3 day follow up

Chat Now

₹100 for 24 hrs

You seem to be suffering from hypothyroidism and most probably subclinical hypothyroidism. In this condition your thyroid hormone levels will be normal and only thyroid stimulating hormone increase suggesting impending thyroid dysfunction. Usually this condition won't have any symptom you have...consult nearby physician or ENT specialist for examination and treatment for your current problems
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO